# SDR LR7A2023112903335

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,783 hours, 27,260 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 2024T40025
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK  WHILE PERFORMING OTHER MAINTENANCE, FOUND RH ELEVATOR HSS67R, HSS71R, AND HSS76R LOWER RIBS CRACKED, FS1130-1150. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-20.    NR# 0480.			  / PSE# 55-10-09, AD 2012-06-09
